# SDR 2011FA0000141

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Aircraft: N375ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10476
- Aircraft time: 3,257 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON CABLE WAS FRAYED AND WORN SHOWING BROKEN STRANDS AT FUSELAGE STATION 65.33 WHERE THE CABLES PASS THOUGH THE 3 CEILING MOUNTED NYLON PULLEYS.
